No Products in the Cart
Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day.
Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief than paracetamol alone (vs. Paracetamol and Paracetamol + Codeine in dental pain studies).
Nuromol can be used to treat the following:
Ibuprofen 200mg and paracetamol 500mg
Use lowest effective dose for shortest possible duration.
Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary up to a maximum of 6 tablets in 24 hours).
Do not take for more than 3 days at a time, except with your doctor's advice.
This product contains paracetamol do not take with other products that contain paracetamol.
See your doctor immediately if you notice stomach pain, coughing or vomiting of blood or black bowel motions, if you have trouble breathing, swelling of the face or chest pain or if you have a wide spread rash, unexplained fever or mouth ulcers after taking Nurofen.
dizziness, indigestion, nausea, constipation or diarrhoea and skin rash.